American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Fengchun Lei, Fengling Li and Jie Wu. On simplicial resolutions of framed links. Trans. Amer. Math. Soc. 366 (2014) 3075-3093.
Abstract, references, and article information   
View Article: PDF

[2] Xiaojun Chen. An algebraic chain model of string topology. Trans. Amer. Math. Soc. 364 (2012) 2749-2781.
Abstract, references, and article information   
View Article: PDF

[3] Luc Menichi. A Batalin-Vilkovisky algebra morphism from double loop spaces to free loops. Trans. Amer. Math. Soc. 363 (2011) 4443-4462. MR 2792995.
Abstract, references, and article information   
View Article: PDF

[4] Peter J. Littig and Stephen A. Mitchell. Generating varieties for affine Grassmannians. Trans. Amer. Math. Soc. 363 (2011) 3717-3731. MR 2775825.
Abstract, references, and article information   
View Article: PDF

[5] Dave Benson. An algebraic model for chains on $\Omega BG{}^{^\wedge }_p$. Trans. Amer. Math. Soc. 361 (2009) 2225-2242. MR 2465835.
Abstract, references, and article information   
View Article: PDF

[6] Masaki Kameko and Nobuaki Yagita. The Brown-Peterson cohomology of the classifying spaces of the projective unitary groups $PU(p)$ and exceptional Lie groups. Trans. Amer. Math. Soc. 360 (2008) 2265-2284. MR 2373313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Brayton Gray. On decompositions in homotopy theory. Trans. Amer. Math. Soc. 358 (2006) 3305-3328. MR 2218977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter Bubenik. Free and semi-inert cell attachments. Trans. Amer. Math. Soc. 357 (2005) 4533-4553. MR 2156720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nobuaki Yagita. Examples for the mod $p$ motivic cohomology of classifying spaces. Trans. Amer. Math. Soc. 355 (2003) 4427-4450. MR 1990757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jonathan A. Scott. Algebraic structure in the loop space homology Bockstein spectral sequence. Trans. Amer. Math. Soc. 354 (2002) 3075-3084. MR 1897391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. R. Cohen and S. Gitler. On loop spaces of configuration spaces. Trans. Amer. Math. Soc. 354 (2002) 1705-1748. MR 1881013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jacob Mostovoy. Spaces of rational loops on a real projective space. Trans. Amer. Math. Soc. 353 (2001) 1959-1970. MR 1813601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stephen D. Theriault. Anick's spaces and the double loops of odd primary Moore spaces. Trans. Amer. Math. Soc. 353 (2001) 1551-1566. MR 1709779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Björn Schuster and Nobuaki Yagita. Transfers of Chern classes in BP-cohomology and Chow rings. Trans. Amer. Math. Soc. 353 (2001) 1039-1054. MR 1804412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. M. Møller and D. Notbohm. Connected finite loop spaces with maximal tori. Trans. Amer. Math. Soc. 350 (1998) 3483-3504. MR 1487627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vladimir V. Vershinin. On homological properties of singular braids. Trans. Amer. Math. Soc. 350 (1998) 2431-2455. MR 1443895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nicholas J. Kuhn, Michael Slack and Frank Williams. Hopf constructions and higher projective planes for iterated loop spaces . Trans. Amer. Math. Soc. 347 (1995) 1201-1238. MR 1282890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yves Félix and Jean-Claude Thomas. Loop space homology of spaces of small category . Trans. Amer. Math. Soc. 338 (1993) 711-721. MR 1134757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David J. Anick. Single loop space decompositions . Trans. Amer. Math. Soc. 334 (1992) 929-940. MR 1145728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Luca Quardo Zamboni. A Chern character in cyclic homology . Trans. Amer. Math. Soc. 331 (1992) 157-163. MR 1044967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yves Félix, Stephen Halperin and Jean-Claude Thomas. Adams' cobar equivalence . Trans. Amer. Math. Soc. 329 (1992) 531-549. MR 1036001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Thomas J. Hunter. On $H\sb *(\Omega\sp {n+2}S\sp {n+1};{\bf F}\sb 2)$ . Trans. Amer. Math. Soc. 314 (1989) 405-420. MR 946423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] H. E. A. Campbell, F. P. Peterson and P. S. Selick. Self-maps of loop spaces. I . Trans. Amer. Math. Soc. 293 (1986) 1-39. MR 814910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] H. E. A. Campbell, F. R. Cohen, F. P. Peterson and P. S. Selick. Self-maps of loop spaces. II . Trans. Amer. Math. Soc. 293 (1986) 41-51. MR 814911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] David J. Anick. On monomial algebras of finite global dimension . Trans. Amer. Math. Soc. 291 (1985) 291-310. MR 797061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Roberto Bencivenga. Approximating groups of bundle automorphisms by loop spaces . Trans. Amer. Math. Soc. 285 (1984) 703-715. MR 752499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Don H. Shimamoto. An integral version of the Brown-Gitler spectrum . Trans. Amer. Math. Soc. 283 (1984) 383-421. MR 737876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] F. R. Cohen, J. P. May and L. R. Taylor. James maps and $E\sb{n}$ ring spaces . Trans. Amer. Math. Soc. 281 (1984) 285-295. MR 719670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. Caruso, F. R. Cohen, J. P. May and L. R. Taylor. James maps, Segal maps, and the Kahn-Priddy theorem . Trans. Amer. Math. Soc. 281 (1984) 243-283. MR 719669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. Caruso and S. Waner. An approximation to $\Omega \sp{n}\Sigma \sp{n}X$ . Trans. Amer. Math. Soc. 265 (1981) 147-162. MR 607113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2